On approximating the $d$-girth of a graph

Document type :
Journal articles
Complete list of metadatas

https://hal-lirmm.ccsd.cnrs.fr/lirmm-01272717
Contributor : Ignasi Sau <>
Submitted on : Thursday, February 11, 2016 - 12:04:06 PM
Last modification on : Thursday, February 7, 2019 - 2:52:38 PM

Identifiers

Collections

Citation

David Peleg, Ignasi Sau, Mordechai Shalom. On approximating the $d$-girth of a graph. Discrete Applied Mathematics, Elsevier, 2013, 161 (16-17), pp.2587-2596. ⟨10.1016/j.dam.2013.04.022⟩. ⟨lirmm-01272717⟩

Share

Metrics

Record views

166